Registro completo de metadatos
Campo DC | Valor | Lengua/Idioma |
---|---|---|
dc.creator | Bárcenas, Noé | - |
dc.creator | Velásquez, Mario | - |
dc.date.accessioned | 2024-03-23T01:00:37Z | - |
dc.date.available | 2024-03-23T01:00:37Z | - |
dc.date.issued | 2014-01-31 | - |
dc.identifier.issn | ISSN electrónico: 1472-2739 | - |
dc.identifier.uri | https://repositorioccm.matmor.unam.mx/handle/123456789/175 | - |
dc.description.abstract | We use a spectral sequence to compute twisted equivariant K–theory groups for the classifying space of proper actions of discrete groups. We study a form of Poincaré duality for twisted equivariant K–theory studied by Echterhoff, Emerson and Kim in the context of the Baum–Connes conjecture with coefficients and verify it for the group Sl3(Z). | - |
dc.description.sponsorship | This first author was supported by the Hausdorff Center for Mathematics, Wolfgang Lück’s Leibnizpreis and a CONACYT postdoctoral fellowship. The second author was supported by COLCIENCIAS trough the grant “Becas Generación del Bicentenario” number 494, the Fundación Mazda para el Arte y la Ciencia, Wolfgang Lück’s Leibnizpreis and a UNAM postdoctoral fellowship. The authors thank an anonymous referee for valuable suggestions concerning the presentation of the material exposed in this note. | - |
dc.language | eng | - |
dc.publisher | Mathematical Sciences Publishers | - |
dc.rights | El uso de este contenido digital se rige por una licencia Creative Commons BY 4.0 Internacional, https://creativecommons.org/licenses/by/4.0/legalcode.es/, fecha de asignación de la licencia 2014-01-31. | - |
dc.subject | K-theory | - |
dc.subject | Topological K-theory | - |
dc.subject | Equivariant K-theory | - |
dc.subject.classification | Ciencias Físico-Matemáticas y de las Ingenierías | - |
dc.title | Twisted equivariant k-theory and k-homology of Sl3Z | - |
dc.type | Artículo de investigación | - |
dcterms.audience | Investigadores | - |
dcterms.provenance | Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas | - |
dcterms.provenance | Algebraic & Geometric Topology; https://msp.org/agt/2014/14-2/p08.xhtml | - |
dc.identifier.url | https://msp.org/agt/2014/14-2/p08.xhtml | - |
dc.rights.accessrights | Acceso abierto | - |
dc.description.repository | Repositorio Universitario del Centro de Ciencias Matemáticas, https://repositorioccm.matmor.unam.mx/ | - |
dc.identifier.bibliographiccitation | N. Bárcenas and M. Velásquez, Twisted equivariant k-theory and k-homology of Sl3Z, Algebraic & Geometric Topology, vol. 14, (2014), no. 2, 823-852, https://repositorioccm.matmor.unam.mx/handle/123456789/175 | - |
dc.identifier.doi | https://doi.org/10.2140/agt.2014.14.823 | - |
dc.relation.ispartofjournal | Algebraic & Geometric Topology, vol. 14, (2014), no. 2, 823-852. ISSN electrónico: 1472-2739. En: https://msp.org/agt/2014/14-2/p08.xhtml | - |
Aparece en las colecciones: | Artículos de Investigación |
Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.